# SDR QXEA9700931

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLOOR PROXIMITY LIGHTS IN ROWS 1 THROUGH 6 SEATS A/B ARE ILLUMINATED INFLIGHT AND ON GROUND.  REPAIRED BROKEN WIRE AT SEAT 6, OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.
